| Model Number |
QVM2-D-HM |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of history logs determined that the user runs sucker pumps frequently at or above 3lpm of flow.Per the instructions for use, running suckers at a high flow rate may pressurize the venous reservoir.User was advised to either run a line of tubing from the vavd open to atmosphere or lower the flow rate on their sucker pumps.
Event or Problem Description
User reported an issue with the ventilation module venting to atmosphere to prevent pressure build-up.There was no patient harm; however, this issue could create a risk to the patient / user if this were to persist.